MathSciNet Relay Station
MathSciNet bibliographic data
MR241539 (39 #2879) 20.40
Mann, Avino'am On subgroups of finite solvable groups. Proc. Amer. Math. Soc. 22 1969 214–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement